Sur une famille de cônes réticulés avec domination (les D-cônes)
Annales de l'Institut Fourier, Volume 24 (1974) no. 4, pp. 1-46.

We study here the class of weakly complex lattice-cones known as bilattice-cones. The bilattice-cones which possess a compact base are precisely those which have as base a Bauer simplex.

We investigate conditions under which the space H of all linear forms whose restrictions to a given bilattice-cone L are continuous, can be represented as an “adapted space” of continuous functions on a locally compact space. We give a sufficient condition for this which relates the ordre structure of H to its topology of Mackey, and which allows L to be represented as a come of Radon measures.

Il s’agit de représenter certains cônes réticulés par des cônes adaptés de fonctions continues sur un espace localement compact. Nous étudions le cône des opérateurs positifs majorés par un multiple de l’identité sur un cône réticulé, le représentons et donnons des conditions nécessaires et suffisantes pour qu’il soit riche (théorème d’Urysohn). Quelques illustrations sont données à la fin dans le cadre des espaces de type M de Kakutani.

@article{AIF_1974__24_4_1_0,
     author = {Ajlani, Marouan},
     title = {Sur une famille de c\^ones r\'eticul\'es avec domination (les $D$-c\^ones)},
     journal = {Annales de l'Institut Fourier},
     pages = {1--46},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {24},
     number = {4},
     year = {1974},
     doi = {10.5802/aif.530},
     mrnumber = {51 #3856},
     zbl = {0287.47031},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.530/}
}
TY  - JOUR
AU  - Ajlani, Marouan
TI  - Sur une famille de cônes réticulés avec domination (les $D$-cônes)
JO  - Annales de l'Institut Fourier
PY  - 1974
SP  - 1
EP  - 46
VL  - 24
IS  - 4
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.530/
DO  - 10.5802/aif.530
LA  - fr
ID  - AIF_1974__24_4_1_0
ER  - 
%0 Journal Article
%A Ajlani, Marouan
%T Sur une famille de cônes réticulés avec domination (les $D$-cônes)
%J Annales de l'Institut Fourier
%D 1974
%P 1-46
%V 24
%N 4
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.530/
%R 10.5802/aif.530
%G fr
%F AIF_1974__24_4_1_0
Ajlani, Marouan. Sur une famille de cônes réticulés avec domination (les $D$-cônes). Annales de l'Institut Fourier, Volume 24 (1974) no. 4, pp. 1-46. doi : 10.5802/aif.530. http://www.numdam.org/articles/10.5802/aif.530/

[1] (a) M. Ajlani, Représentation du centre de certains cônes, C. R. Acad. Sci. Paris, t. 273, p. 1228-1230. (b) M. Ajlani, Les D-cônes, C. R. Acad. Sc. Paris, t. 274, p. 557-560. (c) M. Ajlani, Factorisation des isomorphies d'ordre des espaces Lp ; Séminaire Choquet : Initiation à l'analyse, 9e année, 1969-1970, n° 17. | Numdam | MR | Zbl

[2] M. Ajlani et A. Goullet De Rugy, Les cônes biréticulés, C. R. Acad. Sc. Paris, série A, t. 270 (1970), 242-245. | MR | Zbl

[3] E. M. Alfsen, Compact convex sets and boundary integrals, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 57, Springer-Verlag, 1971. | MR | Zbl

[4] E. M. Alfsen and T. B. Andersen, On the concept of center for A(K)-spaces, J. London Math. Soc., à paraître. | Zbl

[5] I. Amemiya, On ordered topological linear spaces, Proc. of the intern. sympos. on lin. spaces, 1960, Jerusalem, p. 14-23, Jerusalem Academic Press ; Oxford, Pergamon Press, 1961. | Zbl

[6] G. Choquet, Les cônes faiblement complets dans l'analyse, Proc. of the Intern. Congress of Math. (14.1962, Stockholm), p. 317-330, Djursholm, Institut Mittag-Leffler, 1963. | MR | Zbl

[7] G. Choquet, Lectures on Analysis, Édit. J. Mardsen, T. Lance and S. Gelbar, New York Benjamin Inc. 1969. | Zbl

[8] G. Choquet, Le problème des moments ; Séminaire Choquet : Initiation à l'analyse, 1re année 1962, n° 4. | Numdam

[9] J. Dixmier, Ideal center of C-Algebras, Duke Math. J., 35 (1968), 337-382. | MR | Zbl

[10] J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math., vol. 2 (1951), 151-182. | MR | Zbl

[11] (a) D. A. Edwards and C. T. Ionescu Tulcea, Some remarks on commutatif algebras of operators on Banach spaces, Trans. Amer. Math. Soc., 93 (1959), 541-551. (b) D. A. Edwards, On the ideal centres of certain partially ordered spaces, J. of the London Math. Soc., (2), 6 (1973), 656-658. | Zbl

[12] H. Fakhoury, M. Rogalski et A. Goullet De Rugy, Centre d'un M-Espace, C. R. Acad. des Sc., Paris, t. 270, série A (1970), 1741-1743. | MR | Zbl

[13] (a) A. Goullet De Rugy, La théorie des cônes biréticulés, Ann. Inst. Fourier, Grenoble, t. XXI, fasc. 4 (1971). (b) A. Goullet De Rugy, La structure idéale des M-espaces, J. Math. pures et appl., 51 (1972), 331 à 373. | Numdam | Zbl

[14] J.-L. Krivine, Sous-espaces et cônes convexes dans les espaces Lp, thèse Sc. Math., Paris, 1967.

[15] W. A. J. Luxemburg and A. C. Zaanen, Riesz spaces (Linear vector lattices). North Holland Publishing Company, 1971. | Zbl

[16] G. Mokobodzki, Espaces de Riesz complètement réticulés et ensembles équicontinus de fonctions harmoniques, Séminaire Choquet : Initiation à l'analyse, 5e année, 1965-1966, n° 6. | Numdam | Zbl

[17] G. Mokobodzki and D. Sibony, Cônes adaptés de fonctions continues et théorie du potentiel ; Séminaire Choquet : Initiation à l'analyse, 1966-1967, n° 5. | Numdam | Zbl

[18] H. H. Schaefer, Topological vector spaces, Macmillan, 1966, New York. | MR | Zbl

[19] W. Wils, The ideal center of partially ordered Vector Spaces, Acta Mathematica, t. 127, n° 1-2 (1971), 41-77. | MR | Zbl

Cited by Sources: